| Catalog Number |
U7003 |
| Medical Device Problem Code |
Device Contaminated During Manufacture or Shipping (2969)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/16/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.1.Where was the foreign material found? (inside the sterile barrier or outside of the sterile barrier?) 2.Please describe the type of foreign matter that was observed 3.What was the foreign matter¿s appearance? 4.What was the texture? 5.Are there any photos of the foreign matter available? 6.Is it possible that the foreign material fell into packaging upon opening of device? 7.Was the product seal on the foil still intact when the package was opened? 8.Will the device be returned for evaluation? if yes please return all relevant packaging material.Furthermore, please ensure that the shipment tracking number is recorded in the notes or rmao sections.9.Please provide the source or title of external person providing answers to follow-up attempts are being made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.A manufacturing record evaluation was performed for the finished device lot number, and no related non-conformances were identified.
Event or Problem Description
It was reported that a patient underwent an unspecified procedure on (b)(6) 2025 and suture was used.The facility discovered a foreign substance in the thread.Therefore, they have discontinued use and returned all products from the same lot number.The foreign substance was so small that it could only be detected with a microscope.The product was intended for ocular use.The procedure was successfully completed without delay.There was no patient consequences identified when this complaint event was captured.
Additional Manufacturer Narrative
Product complaint #(b)(4).Corrected information: d 9.Device available for evaluation? h 3.Device evaluated by manufacturer? additional information: d 9.Date device returned to manufacturer, d 9.Is device returned to manufacturer? h 6.Component code, h 6.Type of investigation, h 6.Investigation findings, h 6.Investigation conclusions.H3 investigation summary: the product was returned to ethicon for evaluation.Visual inspection revealed that one sealed box with twelve unopened samples and one open box with ten unopened samples were received for analysis.As per the sampling plan, a visual inspection was performed on thirteen samples.The samples were opened and eight samples exhibited excess epoxy in the channel area of the needles.In the remaining five samples no anomalies were observed.As per this condition observed in the needles.The other nine unopened samples were opened and no anomalies or issues related to foreign matter were observed.Based on the information currently available, a product issue was identified during the investigation of the sample received.This product issue will be addressed through the quality system.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.